MathSciNet Relay Station
MathSciNet bibliographic data
MR2802254 65L12 (65L10)
Zahra, W. K. A smooth approximation based on exponential spline solutions for nonlinear fourth order two point boundary value problems. Appl. Math. Comput. 217 (2011), no. 21, 8447–8457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement